# SDR SWAA2024071801315

- Difficulty date: June 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM 986.5 LBL 43 AND WL 208.1 AT AFT GALLEY AREA 2024-393049<[01] TOOL USED IN STEP 5 AND 6: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[02] ON STEP 9; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[03] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM 986.5 LBL 43 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFF BELOW.;[04] CORRECTED STEP 3. PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM 986.5 LBL 40 TO LBL 45 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFF BELOW.;[05] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM 986.5 LBL 40 TO LBL 45 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFF BELOW. ITEM RII
